# SDR TSAA0329044

- Difficulty date: March 9, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N744AL
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Part number: 1225P62
- Condition: Failed
- Location: 'A' Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE 'A' SYSTEM HYDRAULIC PUMP LIGHT CAME ON.  THE AIRCRAFT RETURNED TO HNL AND MADE AN OVERWEIGHT LANDING WITH NO FURTHER INCIDENT.  MAINTENANCE VERIFIED THE LOW PRESSURE LIGHT.  THE 'A' SYSTEM ELECTRIC PUMP PRESSURE SWITCH, NR 2 ELECTRIC MOTOR DRIVEN PUMP AND SYSTEM FILTERS WERE REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  AN OVERWEIGHT LANDING INSPECTION WAS COMPLETED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
